Existence of pathwise unique Langevin processes on polytopes with perfect reflection at the boundary

Onskog, Thomas, Oenskog, Thomas, ├ľnskog, Thomas . Statistics & Probability Letters 2013. 83 (10) :2211-2219

Locate this article in:

Bibtex

@article{CIS-278035,
  Author = {Onskog, Thomas and Oenskog, Thomas and ├ľnskog, Thomas},
  Title = {Existence of pathwise unique Langevin processes on polytopes with perfect reflection at the boundary},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {10},
  Year = {2013},
  Pages = {2211--2219},
  Keywords = {Coupling method, discrete markov chains, stability of distributions, coupling theory, reflecting boundary, integrated Brownian motion, Langevin process, Lagrangian stochastic model}
}

Similar articles